Allgemeine Theorie der Riemannschen Mannigfaltigkeiten

Paul Koebe Leipzig

TBD mathscidoc:1701.33694

Acta Mathematica, 50, (1), 27-157, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{paul1927allgemeine,
  title={Allgemeine Theorie der Riemannschen Mannigfaltigkeiten},
  author={Paul Koebe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047978236403},
  booktitle={Acta Mathematica},
  volume={50},
  number={1},
  pages={27-157},
  year={1927},
}
Paul Koebe. Allgemeine Theorie der Riemannschen Mannigfaltigkeiten. 1927. Vol. 50. In Acta Mathematica. pp.27-157. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047978236403.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved